How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Owen Your Own Question
Dr Owen
Dr Owen, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 55754
Experience:  Board certified Ob/Gyn
18703594
Type Your OB GYN Question Here...
Dr Owen is online now

I am 24. My bf ejaculated near my on 8th march. I

Resolved Question:

I am 24. My bf ejaculated near my vagina on 8th march. I took i pill to be safe. He never inserted inside me though he inserted his finger. I have never had sex before this. My last period was on 3rd march. And today is 8th and still no periods. I have normal 28 days cycle.

I went to homeopathic doctor today and told her that I missed my period. I didnt tell her that I took I pill on 8th march. She gave me 3 days medicine for artificial periods.

Mh question is.. can I take that medicine? Will it be harmful for me if I tqke that medicine? .. I am experiencing weakness due to motions for 3-4 times a day.
Submitted: 3 years ago.
Category: OB GYN
Expert:  Dr Owen replied 3 years ago.
Hello,

Have you taken a pregnancy test?

Customer: replied 3 years ago.

No I didnt test.. I have no symptoms of pregnancy. I just have increased the number of passing stools(after every meali go)

Expert:  Dr Owen replied 3 years ago.
Well you do not need to take these pills - honestly it is OKAY to miss a period - there is nothing wrong with missing a period - it happens all the time to young women - and more than likely you will have a period next month.

So there is no reason to take these pills, unless you really feel you must have a period, but it really is not necessary.

Also, do a pregnancy test just to be sure this is not a pregnancy.

I wish you well
Please click on Excellent for helping you
Thank you
Dr Owen and other OB GYN Specialists are ready to help you
Customer: replied 3 years ago.

Thanks... I pill delays the period... what is the maximum delayed time that is normal ?

Expert:  Dr Owen replied 3 years ago.
You can delay a period for as long as you like - I have patients who take pills everyday to avoid a period - and most women essentially do this to have a period just every 3 months if you wish - so you can control this as much as you want.
Customer: replied 3 years ago.

I dont want to delay periods. I am asking that I took I-pill on 8th march. Does this affects the menstrual cycle , if yes then how...


 


I am scared of gdtting pregnant.


 


Hope you got my question.

Expert:  Dr Owen replied 3 years ago.
If you took a pill such as an Emergency contraception pill it can affect your menstrual cycle - by delaying your period or causing a period 2 to 8 days after you take the pill.

If you do not want to get pregnant - the best way is to make sure you are taking a birth control such as the pill
Customer: replied 3 years ago.

Ok... my period was due on 3rd of april... but today is 8th april.. should I wait to get periods?

Expert:  Dr Owen replied 3 years ago.
Yes wait - and do a pregnancy test to make sure this is not due to a pregnancy
Customer: replied 3 years ago.

Ok.. I will do that..


 


One more question.. if I get the test negative then how long should I wait....


 


 


Can I take the medicine that are meant for geeting periods?

Expert:  Dr Owen replied 3 years ago.
if you get a negative - wait another month
You can take medication to get a period - but honestly THAT IS NOT recommended.
Customer: replied 3 years ago.

Ok. Thanks doctor. I will get back to you after taking test.